# SDR ASOA2015012212070

- Difficulty date: January 18, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 35,037 hours, 31,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED OUT OF LIMITS IAW SRM 53-31-49 AND SRM 53-21-49.  FABRICATED & INSTALLED NEW SEAT TRACK IAW REO 601R-53-00-485.
